I have migraines that cause my face to go numb, both my legs to go weak and get pins and needles and burning sensations. I can have altered sensation in both my feet and legs at the same time, this usually only lasts for short periods of time but happens on and off with twitching in the numb areas. Sometimes this can make it difficult to walk. I can also get a tingling tongue. I also sometimes get stabbing eye pain. I never feel sick or light sensitive but I have stabbing like pains in my head, like an electrical bolt. I have had repeat brain MRI on a T3 machine which have been normal. I never usually get severe headache just more weird sensations in my head.
Can migraine cause both legs to go numb at the same time? Or both arms at the same time? I was told migraine is only one sided? I have had spinal MRI and this is normal too.
Thank you for any info. Cheers, Eleanor.
Although the headache and many of the other sy...
I've been having Sharp Pain in my head and Eye Twitching a lot of times and the eye twitching is in my left eye and I'm having vision problems and dizziness. Could it been a brain tumor? Do I need to be checked out by my doctor? Thank you so much! -Danielle.
Yes, you need to be checked out by your doctor. Although the symptoms you describe could be a brain tumor, they could and are most likely something else, something less serious. However, the only person who can diagnose your problem is a doctor - after reviewing your medical history, discussing your symptoms, and examining you in person. Unexplained head pain should always be checked out by your doctor.
Good luck, John Claude Krusz and Teri Robert
If you need help finding a Migraine and headache specialist, visit our listing of Patient Recommended Specialists .
Three days ago, I woke up with a very sharp pain in the lower right side of my head. I had migraines before so I know this is not a migraine. The pain is no longer that sharp but I can not seem to move my head and if I need to pick up something it really hurts. I have Tinnitus on the right ear, but I do not know if that has anything to do with it. I do not suffer of sinus. An odd thing is, that for a month now I had vertigo, but I stopped taking a diuretic and the vertigo stopped. I must say that I had vertigo for many years (very violent) but I stopped having it for over a year in a half. it just came back for over a month but went away. I would like to know if the vertigo has anything to do with it. I've been taking Tylenol for the pain but after a few hours I need it again. I've also been swimming for about a week now, could that be the cause? I know, I will see my doctor on Tuesday but I just wanted to know if any of the above mentioned had to do with it. I must sa...
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.